Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nonlinear demi-regular approximation solvability of equations involving strongly accretive operators

Author: Ram U. Verma
Journal: Proc. Amer. Math. Soc. 123 (1995), 217-221
MSC: Primary 47H17; Secondary 47H06, 65J15
MathSciNet review: 1215207
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Based on the demiregular convergence theory of the operator equations involving strongly monotone operators by Anselone and Lei (1986), we study approximation solvability of the nonlinear equations involving strongly accretive operators.

References [Enhancements On Off] (What's this?)

  • [1] P. M. Anselone and R. Ansorge, Compactness principles in nonlinear approximation theory, Numer. Funct. Anal. Optim. 1 (1979), 589-618. MR 552242 (81a:65055)
  • [2] P. M. Anselone and Jin-Gan Lei, The approximate solution of monotone nonlinear operator equations, Rocky Mountain J. Math. 16 (1986), 791-801. MR 871036 (87m:47146)
  • [3] -, Nonlinear operator approximation theory based on demi-regular convergence, Acta Math. Sci. 6 (1986), 121-132. MR 924656 (89d:47138)
  • [4] R. Ansorge and Jin-Gan Lei, The convergence of discretization methods if applied to weakly formulated problems: Theory and examples, Z. Angew. Math. Mech. 71 (1991), 207-221. MR 1121485 (92f:65063)
  • [5] S. Reich, Product formulas, nonlinear semigroups and accretive operators, J. Funct. Anal. 36 (1980), 147-168. MR 569251 (81k:47076)
  • [6] R. U. Verma, On regular operator approximation theory, J. Math. Anal. Appl. (to appear). MR 1274859 (95e:47074)
  • [7] J. R. L. Webb, On a property of duality mappings and the A-properness of accretive operators, Bull. London Math. Soc. 13 (1981), 235-238. MR 614661 (82f:47065)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H17, 47H06, 65J15

Retrieve articles in all journals with MSC: 47H17, 47H06, 65J15

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society